# SDR FDEA202105281418

- Difficulty date: May 28, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 77,085 hours, 27,044 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 091C0811
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB COCKPIT TEMP BECAME EXCESSIVELY HOT.  RAN QRH AND AFTER TRIM AIR SWITCH TURNED OFF  REGAINED TEMP CONTROL.   PERFORMED BITE TEST ON CABIN ZONE TEMP CONTROLLER. NO CURRENT FAULTS OR PREVIOUS FAULTS NOTED.  REMOVED  AND REPLACED CABIN ZONE TEMP CONTROLLER AS PRECAUTIONARY REF B757 21-61-02-4-0.  SYSTEM OPERATES NORMALLY. A/C OK FOR SERVICE.
